# SDR 2000ZZZM260

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 454
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREWS PULLING THROUGH SKIN L/E CENTER SECTION LOWER SURFACE XW454 LEFT WING.  REPLACED SCREWS AND INSTALLED DIMPLE WASHERS PER EO NR 99-136 WITH APPROVED 8110-3 DATED 11/05/99.  (M)
